# SDR IPXA2016041902375

- Difficulty date: March 17, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 79,754 hours, 16,293 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28941
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, LT WING L/E TEMPORARY BEADED DOUBLER REPAIR XOS 763-768 REQUIRES REPLACEMENT.  INSTALLED NEW TEMPORARY REPAIR XOS 763 - XOS 768 IAW EA 011-5730-01-A6195 REV IR AND EO MD11-5730-60530-A.
